On a system of equations of elliptic type that degenerate on the entire boundary of a rectangle
Differencialʹnye uravneniâ, Tome 34 (1998) no. 1, pp. 78-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_1_a12,
author = {G. G. Devdariani},
title = {On a system of equations of elliptic type that degenerate on the entire boundary of a rectangle},
journal = {Differencialʹnye uravneni\^a},
pages = {78--86},
year = {1998},
volume = {34},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_1_a12/}
}
G. G. Devdariani. On a system of equations of elliptic type that degenerate on the entire boundary of a rectangle. Differencialʹnye uravneniâ, Tome 34 (1998) no. 1, pp. 78-86. http://geodesic.mathdoc.fr/item/DE_1998_34_1_a12/